Journal of the Mathematical Society of Japan

Global weak entropy solutions to quasilinear wave equations of Klein-Gordon and Sine-Gordon type

Pierangelo MARCATI and Roberto NATALINI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 433-449.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376616

Digital Object Identifier
doi:10.2969/jmsj/05020433

Mathematical Reviews number (MathSciNet)
MR1613164

Zentralblatt MATH identifier
0907.35084

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35D05

Citation

MARCATI, Pierangelo; NATALINI, Roberto. Global weak entropy solutions to quasilinear wave equations of Klein-Gordon and Sine-Gordon type. J. Math. Soc. Japan 50 (1998), no. 2, 433--449. doi:10.2969/jmsj/05020433. https://projecteuclid.org/euclid.jmsj/1225376616


Export citation